Journal papers

  1. A High Girth Graph Construction. L. Sunil Chandran. SIAM Journal on Discrete Mathematics, vol 16, no.3, 2003, page 366--370.

  2. Generating and Characterizing the perfect elimination orderings of a chordal graph. L. Sunil Chandran, L. Ibarra, F. Ruskey, J. Sawada. Theoretical Computer Science, vol 307, no.2, 2003, page 303--317.

  3. A lower bound for the hitting set size for combinatorial rectangles and an application. L. Sunil Chandran, Information Processing Letters, vol 86, no. 2, April 2003, page 75--78.

  4. A spectral lower bound for the treewidth of a graph and its consequences. L. Sunil Chandran, C. R. Subramanian, Information Processing Letters, vol 87, no. 4, August 2003, page 195--200.

  5. Minimum cuts, girth and a spectral threshold . L. Sunil Chandran, Information processing Letters, vol 89, no. 3, February 2004, page 105--110.

  6. On the number of minimum cuts in a graph. L. Sunil Chandran, L. Shankar Ram. SIAM Journal on Discrete mathematics, vol 18, no. 1, 2004, page 177--194.

  7. Girth and Treewidth. L. Sunil Chandran, C. R. Subramanian Journal of Combinatorial Theory, Series.B, vol 93, no. 1, 2004, page 23--32.

  8. Refined Memorization for Vertex Cover. L. Sunil Chandran, F. Grandoni. Information Processing Letters, vol 93, no. 3, 2005, pages 123--131.

  9. A linear time algorithm to list the minimal separators of chordal graphs. L. Sunil Chandran, F. Grandoni, Discrete Mathematics, vol 306 , no. 3 , February 2006 ,pages 351--358.

  10. The treewidth and pathwidth of hypercubes. L. Sunil Chandran, T. Kavitha, Discrete Mathematics, vol 306, no. 3 , February 2006, pages 359-365.

  11. On the cubicity of certain graphs. L. Sunil Chandran, C. Mannino, G. Oriolo, Information Processing Letters, vol 94, no. 3, 2005, pages 113-118.

  12. Graphs of Low chordality. L. Sunil Chandran, Vadim V. Lozin, C. R. Subramanian, Discrete Mathematics and Theoretical Computer Science, vol 7, no. 1, 2005, pages 25--36.

  13. The carving width of hypercubes. L. Sunil Chandran, T. Kavitha, Discrete Mathematics, vol. 306, no.18, 2006 pages: 2270-2274.

  14. On the Hadwiger's conjecture for graph products. L. Sunil Chandran, Naveen Sivadasan, Discrete mathematics, 307(2), 2007, pages 266--273.

  15. The independent set problem and the thinness of a graph. C. Mannino, G. Oriolo, F. Ricci, L. Sunil Chandran, Operations research letters, vol. 35, no.1, 2007, pages: 1-9.

  16. The Boxicity of Series Parallel graphs. Ankur Bohra, L. Sunil Chandran, J. Krishnam Raju, Discrete Mathematics, vol. 306, no.18, 2006, pages: 2219-2221.

  17. Boxicity and Treewidth. L. Sunil Chandran, Naveen Sivadasan, Journal of Combinatorial Theory- Series B, vol.97, no.5, 2007, pages: 733-744.

  18. On the relationship between ATSP and the cycle cover problem. L. Sunil Chandran, L. Shankar Ram, Theoretical Computer Science, 370(1--3), 2007, pages 218--228.

  19. A Note on the Hadwiger Number of Circular Arc Graphs. N. S. Narayanaswamy, Naveen Belkale, L. Sunil Chandran, Naveen Sivadasan, Information Processing Letters, vol. 104, no.1, 2007: pages 10-13.

  20. Boxicity and Maximum degree. L. Sunil Chandran, Mathew Francis, Naveen Sivadasan, Journal of Combinatorial Theory, Series B, vol 98, no 2, 2008, pages 443-445.

  21. On the arrangement of cliques in chordal graph with respect to its cuts. L. Sunil Chandran, N. S. Narayanaswamy, Ars Combinatorica, Volume 92, 2009, Pages: 11--19

  22. The Cubicity of Hypercube graphs. L. Sunil Chandran, Naveen Sivadasan, Discrete Mathematics, Volume 308, Issue 23, 6 December 2008, Pages 5795-5800.

  23. Acyclic edge coloring of subcubic graphs. Manu Basavaraju, L. Sunil Chandran, Discrete Mathematics, Volume 308, Issue 24, 28 December 2008, Pages 6650-6653.

  24. Bounds on isoperimetric values of trees. B.V. Subramanya Bharadwaj and L. Sunil Chandran, Discrete Mathematics, Volume 309, Issue 4, pages 834-842, March 2009.

  25. An Upper Bound for Cubicity in terms of Boxicity. L. Sunil Chandran, Ashik Mathew, Discrete Mathematics, Volume 309, Issue 8, pages 2571-2574, April 2009.

  26. Geometric representation of graphs in low dimension using axis parallel boxes. L. Sunil Chandran, Mathew C. Francis, Naveen Sivadasan, Algorithmica, Volume 56, Issue 2 (2010), Page 129--140.

  27. Hadwiger number and the cartesian product operation on graphs. L. Sunil Chandran, Alexandr Kostochka, J. Krishnam Raju, Graphs and Combinatorics, Volume 24 , Issue 4 (September 2008), pages 291-301.

  28. Hadwiger's conjecture for proper circular arc graphs. Naveen Belkale, L. Sunil Chandran, European Journal of Combinatorics, 30 (4) pages: 946--956, 2009.

  29. Boxicity of Halin Graphs. L. Sunil Chandran, Mathew C Francis, Santhosh Suresh, Discrete Mathematics, 309 (10), pages 3233--3237, 2009.

  30. Cubicity, Boxicity and Vertex Cover. L. Sunil Chandran, Anita Das, Chintan Shah, Discrete Mathematics, 309 (8) pages: 2488--2496, 2009.

  31. Acyclic Edge Coloring of Graphs with Maximum Degree 4. Manu Basavaraju, L. Sunil Chandran, Journal of Graph Theory, Vol. 61, Issue. 3, pages: 192–209, 2009.

  32. On the Cubicity of Interval Graphs. L. Sunil Chandran, Mathew C. Francis, Naveen Sivadasan, Graphs and Combinatorics, vol. 25, pages 169--179, 2009.

  33. On the Structure of Contractible Edges in k-connected Partial k-trees. N. S. Narayanaswamy, N. Sadagopan, L. Sunil Chandran, Graphs and Combinatorics. 25(4): 557-569 (2009).

  34. On the cubicity of bipartite graphs. L. Sunil Chandran, Anita Das, Naveen Sivadasan, Information Processing Letters, Volume 109, Issue 9, pages 432-435, April 2009.

  35. A Note on the Acyclic Edge Coloring of Complete Bipartite Graphs. Manu Basavaraju, L. Sunil Chandran, Discrete Mathematics, 309 (13), pages 4646--4648,2009.

  36. $d$-Regular graphs of acyclic chromatic index at least $d+2$. Manu Basavaraju, L. Sunil Chandran, Manoj Kummini, Journal of Graph Theory, DOI: 10.1002/jgt.20559, available online from 16 Dec 2010.

  37. The cubicity of Interval graphs and the claw number. Abhijin Adiga, L. Sunil Chandran, Journal of Graph TheoryVol. 65, Issue 4, pages: 323–333, 2010.

  38. Boxicity and Cubicity of AT-free graphs Diptendu Bhowmick, L. Sunil Chandran, Discrete Mathematics Volume 310, Issues 10-11, 2010, Pages 1536-1543.

  39. Hardness of approximating the threshold dimension, boxicity, cubicity of a graph. Abhijin Adiga, Diptendu Bhowmick, L. Sunil Chandran. Discrete Applied Mathematics, Volume 158, Issue 16, 28 August 2010, Pages 1719-1726.

  40. Boxicity of Leaf Powers. L. Sunil Chandran, Mathew C. Francis, Rogers Mathew. Graphs and Combinatorics, Volume 27, Issue 1 (2011), Page 61.

  41. Boxicity of Chordal Bipartite Graphs L. Sunil Chandran, Mathew C. Francis, Rogers Mathew, Graphs and Combinatorics, 27(3): 353-362 (2011).

  42. Acyclic Edge Colorings of 2-degenerate Graphs. Manu Basavaraju, L. Sunil Chandran. Journal of Graph Theory, 69(1): 1-27 (2012)

  43. Boxicity of Circular Arc Graphs. Diptendu Bhowmick, L. Sunil Chandran. Graphs and Combinatorics, 27(6): 769-783 (2011)

  44. Boxicity of Line Graphs L. Sunil Chandran, Rogers Mathew, Naveen Sivadasan. Discrete Mathematics, 311(21): 2359-2367 (2011)

  45. Acyclic Edge-Colouring of Planar Graphs Manu Basavaraju, L. Sunil Chandran, Nathann Cohen, Fr\'ed\'eric Havet, Tobias M\"uller, SIAM Journal on Discrete Mathematics 25(2): 463-478 (2011) (The result of this paper was achieved indenpendly by two different teams, first consisting of the first two authors, and the second consisting of the remaining 3 authors and was combined later based on the advice of the editors.)

  46. Boxicity and Poset Dimension Abhijin Adiga, Diptendu Bhowmick, L. Sunil Chandran. SIAM Journal on Discrete Mathematics Available online, DOI: 10.1137/100786290

  47. Rainbow Connection Number and Connected Dominating Sets L. Sunil Chandran, Anita Das, Deepak Rajendraprasad and Nithin M. Varma, Journal of Graph Theory, available online DOI: 10.1002/jgt.20643

  48. Acyclic Edge Coloring of Triangle Free Planar Graphs Manu Basavaraju, L. Sunil Chandran. Journal of Graph Theory , available online: DOI: 10.1002/jgt.20651

  49. Cubicity and Bandwidth L. Sunil Chandran, Mathew C. Francis, Naveen Sivadasan. Graphs and Combinatorics, 29(1): 45-69 (2013)

  50. Rainbow Connection Number and Connectivity Xueliang Li, Sujuan Liu, L. Sunil Chandran, Rogers Mathew, Deepak Rajendraprasad. Electronic Journal of Combinatorics , volume 19, 2012.

  51. On the SIG-dimension of trees under $L_\infty$ metric L. Sunil Chandran, Rajesh Chitnis, Ramanjit Kumar. Graphs and Combinatorics

  52. Maximum Weight Independent Sets in Hole- and Dart-Free Graphs Manu Basavaraju, L. Sunil Chandran, Thiagarajan Karthick. To appear in Discrete Applied Mathematics

  53. Rainbow Connection Number and Radius Manu Basavaraju, L. Sunil Chandran, Deepak Rajendraprasad, Arunselvan Ramaswamy. To appear in Graphs and Combinatorics

  54. Rainbow Connection Number of Graph Power and Graph Products Manu Basavaraju, L. Sunil Chandran, Deepak Rajendra Prasad, Arunselvan Ramaswamy. Accepted in Graphs and Combinatorics.

  55. Bipartite Powers of k-chordal Graphs L. Sunil Chandran, Rogers Mathew. Discrete Mathematics and Theoretical Computer Science, Vol 15, No. 2, (2013).

  56. Cubicity, Degeneracy and Crossing Number Abhijin Adiga, L. Sunil Chandran, Rogers Mathew, To appear in European Journal of Combinatorics (available online http://dx.doi.org/10.1016/j.ejc.2013.06.021)

  57. Lower Bounds for Boxicity. Abhijin Adiga, L. Sunil Chandran, Naveen Sivadasan Accepted in Combinatorica

  58. Product Dimension of Forests and Bounded Treewidth Graphs L. Sunil Chandran, Rogers Mathew, Deepak Rajendraprasad, Roohani Sharma Accepted in Electronic Journal of Combinatorics n

  59. 2-connecting Outerplanar Graphs without blowing up their treewidth Manu Basavaraju, Jasine Babu, L. Sunil Chandran, Deepak Rajendraprasad Accepted in Theoretical Computer Science.

  60. Additive Combinatorics of Permutations L. Sunil Chandran, Deepak Rajendraprasad, Nitin Singh Accepted in Discrete Mathematics and Theoretical Computer Science.

  61. A constant factor approximation algorithm for the boxicity of circular arc graphs Abhijin Adiga, Jasine Babu, L. Sunil Chandran Accepted in Discrete Applied Mathematics (pending minor revision).

  62. Representing a cubic graph as the intersection graph of axis-parallel boxes in three dimensions Abhijin Adiga, L. Sunil Chandran, Accepted in SIAM Journal on Discrete Mathematics (pending minor revision).

  63. Boxicity and Cubicity of Product Graphs L. Sunil Chandran, Wilfried Imrich, Rogers Mathew, Deepak Rajendraprasad Accepted in European Journal of Combinatorics.

  64. Heterochromatic Paths in Edge Colored Graphs without Small Cycles and Heterochromatic-triangle-free Graphs Jasine Babu, L. Sunil Chandran, Deepak Rajendraprasad Accepted in European Journal of Combinatorics.

  65. Separation Dimension of Bounded Degree Graphs Noga Alon, Manu Basavaraju, L. Sunil Chandran, Rogers Mathew, Deepak Rajendraprasad Accepted in SIAM Journal on Discrete Mathematics.

  66. Rainbow Matchings in Strongly Edge-Colored Graphs Jasine Babu, L. Sunil Chandran, Krishna Vaidyanathan Accepted in Discrete Mathematics.

  67. Upper Bound for Cubicity in terms of Boxicity for Graphs of Low Chromatic Number L. Sunil Chandran, Rogers Mathew, Deepak Rajendraprasad, Accepted in Discrete Mathematics.

  68. Separation Dimension and Boxicity Manu Basavaraju, L. Sunil Chandran, Martin C. Golumbic, Rogers Mathew, Deepak Rajendraprasad, Accepted in Algorithmica.

  69. Rainbow Coloring of Split Graphs L. Sunil Chandran, Marek Tesar, Deepak Rajendraprasad, Accepted in Discrete Applied Mathematics.

Under Revision

Conference Papers

  1. A High Girth Graph Construction and a Lower Bound for the Hitting Set Size for Combinatorial Rectangles. L. Sunil Chandran, Proceedings of the 19th Conference on Foundations of Software Technology and Theoretical Computer Science, Chennai, India, 1999. LNCS 1738, pp. 283--290.

  2. A Linear Time Algorithm for Enumerating All the Minimum and Minimal Separators of a Chordal Graph. L. Sunil Chandran, Proceedings of the 7th International Computing and Combinatorics Conference, Guilin, China, 2001. LNCS 2108, pp. 308--317.

  3. Edge Connectivity vs Vertex Connectivity in Chordal Graphs. L. Sunil Chandran, Proceedings of the 7th International Computing and Combinatorics Conference, Guilin, China, 2001. LNCS 2108, pp. 384--389.

  4. Approximations for ATSP with Parametrized Triangle Inequality. L. Sunil Chandran, L. Shankar Ram, Proceedings of the 19th Annual Symposium On Theoretical Aspects of Computer Science, Antibes Juan-les-Pins, France, 2002. LNCS 2285, pp. 227--237.

  5. On the number of min-cuts in a graph. L. Sunil Chandran, L. Shankar Ram, Proceeding of the 8th International Computing and Combinatorics Conference, Singapore, 2002. LNCS 2387, pp. 220--230.

  6. Isoperimetric Inequalities and the Width parameters of graphs. L.Sunil Chandran, T. Kavitha, C. R. Subramanian, Proceedings of the 9th International Computing and Combinatorics Conference, Montana, USA, 2003. LNCS 2697, pp. 385--395.

  7. On the arrangement of cliques in chordal graphs with respect to the cuts. L. Sunil Chandran, N. S. Narayanaswamy, Proceedings of the 10th International Computing and Combinatorics Conference, Jeju Island, South Korea, 2004. pages 151--160.

  8. Refined memorization for vertex cover. L. Sunil Chandran, F. Grandoni, Proceedings of the International Workshop on Parametrized and Exact Computation, 2004. pages. 61--70.

  9. On the Hadwiger Number of Hypercubes and its generalizations. L. Sunil Chandran, Naveen Sivadasan, GRACO-2005, Brazil. (Proceedings: Electronic Notes in Discrete Mathematics, 2005).

  10. Geometric representations of graphs in low dimension. L. Sunil Chandran, Naveen Sivadasan, In the proceedings of 12th Annual International Conference on Computing and Combinatorics (COCOON-2006), Taipei, Taiwan, August 2006, pages 398--407.

  11. Hardness of Approximation results for the problem of finding the Stopping Distance in Tanner Graphs. Murali Krishnan, L. Sunil Chandran, In the Proceedings of Foundations of Software Technology and Theoretical Computer Science (FSTTCS-2006), held in Kolkota, December 2006, pages 69--80.

  12. On the Cubicity of Interval graphs. L. Sunil Chandran, Mathew Francis, Naveen Sivadasan, Eurocomb 2007, held in Seville, Spain.

  13. A combinatorial Family of Near regular LDPC Codes . K. Murali Krishnan, Rajdeep Singh, Priti Shankar, L. Sunil Chandran, IEEE International Symposium of Information Theory , 2007.

  14. On the cubicity of bipartite graphs. L. Sunil Chandran, Anita Das, Naveen Sivadasan, ROGICS, 2008.

  15. Isoperimetric problem and Meta-Fibonacci Sequences. B. V. Subramanian Bharadwaj, L. Sunil Chandran, Anita Das, In the proceedings of 14th Internation Combinatorics and Computing Conference, (COCOON), Dalian, China, 2008.

  16. Representing graphs as the intersection of axis-parallel cubes. L. Sunil Chandran, Mathew C. Francis, Naveen Sivadasan MCDES (Managing Complexity in Distributed World) , 2008, IISc Centenary Conference.

  17. Finding a Box Representation for a Graph in $O(n^2\Delta^2\ln n)$ time. L. Sunil Chandran, Mathew C. Francis, Rogers Mathew, In ICIT 2008, held in Bhubaneswar.

  18. On the Cubicity of AT-free graphs and circular arc graphs. L. Sunil Chandran, Mathew C. Francis, Naveen Sivadasan, Graph Theory, Computational Intelligence and Thought: A conference celebrating M.C. Golumbic's 60th birthday, Held in Israel, September 2008.

  19. The cubicity of Interval graphs and the claw number. Abhijin Adiga, L. Sunil Chandran, To appear in the proceedings of Eurocomb-2009.

  20. Boxicity of Chordal Bipartite Graphs L. Sunil Chandran, Mathew C. Francis, Rogers Mathew, In the proceedings of Japan Conference on Computation Geometry and Graphs-to be held in Kanazawa, November 2009

  21. Boxicity and Poset Dimension Abhijin Adiga, Diptendu Bhowmick, L. Sunil Chandran. To appear in the proceedings of Computing and Combinatorics Conference (COCOON), to be held in Vietnam, July 2010

  22. A constant factor approximation algorithm for the boxicity of circular arc graphs Abhijin Adiga, Jasine Babu, L. Sunil Chandran. Accepted in WADS 2011.

  23. Rainbow Connection Number and Connected Dominating Sets L. Sunil Chandran, Anita Das, Deepak Rajendraprasad and Nithin M. Varma, In EUROCOMB 2011

  24. Cubicity, Degeneracy and Crossing Number Abhijin Adiga, L. Sunil Chandran, Rogers Mathew, Accepted in FSTTCS 2011

  25. Representing a cubic graph as the intersection graph of axis-parallel boxes in three dimensions Abhijin Adiga, L. Sunil Chandran, Accepted in SoCG 2012

  26. Rainbow Colouring of Split and Threshold Graphs L. Sunil Chandran, Deepak Rajendraprasad Accepted in COCOON 2012

  27. Parametrized and Approximation Algorithms for Boxicity Abhijin Adiga, Jasine Babu, L. Sunil Chandran. Accepted in IPEC-2012.

  28. 2-connecting Outerplanar Graphs without blowing up their treewidth Manu Basavaraju, Jasine Babu, L. Sunil Chandran, Deepak Rajendraprasad Accepted in COCOON-2013.

  29. Boxicity and Cubicity of Product Graphs L. Sunil Chandran, Wilfried Imrich, Rogers Mathew, Deepak Rajendraprasad Accepted in Eurocomb- 2013.

  30. Separation Dimension and Boxicity Manu Basavaraju, L. Sunil Chandran, M. C. Golumbic, Rogers Mathew, Deepak Rajendraprasad. Accepted in WG-2014.

  31. Rainbow Colouring of Split Graphs L. Sunil Chandran, Marek Tesar, Deepak Rajendraprasad. Accepted in ICGT-2014.

  32. Separation Dimension of Sparse Graphs L. Sunil Chandran, Rogers Mathew, Deepak Rajendraprasad. Accepted in ICGT-2014.

Preprint